# SDR C2XA03IA062

- Difficulty date: June 10, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW NOTED SMOKE IN THE COCKPIT.  THE CREW DECLARED EMERGENCY AND DIVERTED TO MEM.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO EVIDENCE OF SMOKE.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
